Artur Sahakian's Publications (Full profile)

Paper

  1. Sahakian A.A., Ginovian M.S., A Note on Approximations of Traces of Products of Truncated Toeplitz Matrices, Izvestia NAN Armenii, 44, (4), pp. 77-86, (2009)
    Published translation
    Journal of Contemporary Mathematical Analysis
    44
    (4)
    , pp. 173-180
  2. Sahakian A. A., Ginovian M. S., Error Bounds for Approximations of Traces of products of Truncated Toeplitz Operators, Izvestia NAN Armenii, 43, (4), pp. 3-18, (2008)
    Published translation
    Journal of Contemporary Math. Analysis
    43
    (4)
    (2008)
  3. Sahakian A. A., Ginovian M. S., Limit Theorems for Toepltz Quadratic Functionals of Con-tinuous-Time Stacionary Processes, Probability Theory and Related Fields, 137, pp. 551-579, (2007)
  4. Sahakian A. A. , Ginovian M. S., On the Central Limit Theorem for Toeplitz Quadratic Forms of Stationary Sequences, Probability Theory and Applications, 49, 4, pp. 2-19, (2004)
  5. Sahakian A. A. , Ginovian M. S., On the Central Limit Theorem for Toeplitz Quadratic Functionals of Stationary Sequences, Izvestia NAN Armenii, 38, 1, 49--72 (in Russian). , (2004)
    Published translation
    Journal of Contemporary Math. Analysis, 37, 4
    (2002)
  6. Sahakian A. A., Convergence of double Fourier series after change of variable, Mat. Zametki, 74, 2, 267--277 (in Russian). , (2003)
    Published translation
    Mat. Notes, 74, 2
    (2003)
  7. Sahakian A. A., Convergence of Greede Algorithm for continuous functions after change of variable, Izvestia NAN Armenii, 37, 4, 63--72 (in Russian). , (2002)
    Published translation
    Journal of Contemporary Math. Analysis, 37, 4
    (2002)
  8. Sahakian A. A. , Gevorkian G. G., On Uncoditionality of General Franklin Systems, Izvestia NAN Armenii, 35, 4, 7--25 (in Russian). , (2000)
    Published translation
    Journal of Contemporary Math. Analysis, 24, 1
    (1989)
  9. Sahakian A. A. , Lorentz R. A. , Madych, W. R., Translation and Dilation Invariant Subspaces of $L^2(R)$ and Multiresolution Analyses, Applied and Computational Harmonic Analysis, . , (1998)
  10. Sahakian A. A., On Bohr's Theorem for Multiple Trigonometric Series, 64, 6, 913 -- 924. (in Russian). , (1998)
    Published translation
    Mat. Notes, 64, 6
    (1998)
  11. Sahakian A. A. , Lorentz R. A., On Subspaces Induced by Wavelet Systems, Mat Zametki, 63, 2, 299-302 (in Russian). , (1998)
    Published translation
    Mat. Notes, 63, 2
    (1998)
  12. Sahakian A. A. , Gevorgian O. V. , Hakopian H. A., Numerical curves and their applications to algebraic curves, Studia Math. , 121, 3, pp. 249-275, (1996)
  13. Sahakian A. A. , Gevorgian O. V. , Hakopian H. A., On the bivariate Hermite interpolation problem, Constructive Approximation, 11, pp. 23-36, (1995)
  14. Sahakian A. A. , Gevorgian O. V. , Hakopian H. A., Numerical curves and their applications to algebraic curves, Advanced Topics in Multivariate Approximation, (F. Fontanella, K. Jetter, P. J. Laurent eds. ), pp. 97-112., (1995)
  15. Sahakian A. A. , Gevorgian O. V. , Hakopian H. A., Multivariate Hermite Interpolation, East Journal on Approximations, 1, 3, pp. 357-371., (1995)
  16. Sahakian A. A. , Gevorgian O. V. , Hakopian H. A., Bivariate Hermite interpolation and numerical curves, Journal of Approximation Theory, 85, 3, pp. 297-317, (1995)
  17. Sahakian A. A. , Hakopian H. A., Multivariate polynomial interpolation to traces on manifolds, Journal of Approximation Theory, 80, 1, pp. 50-75, (1995)
  18. Sahakian A. A. , Lorentz R. A., Orthogonal Trigonometric Schauder Bases of optimal degree for $C(0,2pi)$, Fourier Analisys and Applications, 1, (1), pp. 103-112., (1994)
  19. Sahakian A. A. , Hakopian A. A., Multivariate Splines and Polynomial Interpolation, Uspekhi Mat Nauk, 48, (293), 3-75 (in Russian), (5), (1993)
  20. Sahakian A. A. , Hakopian A. A. , Gevorgian O. V., On Bivariate Polynomial Interpolation, Mat. Sbornik, 183, 6, 111-126 (in Russian), (1992)
  21. Sahakian A. A. , Hakopian A. A. , Gevorgian O. V., On the Bivariate Hermite Interpolation, Mat. Zametki, 48, 137--139 (in Russian). , (1990)
    Published translation
    Mat. Notes, 48
    (1990)
  22. Sahakian A. A. , Hakopian A. A., On a Class of Systems of Differential Equations in Partial Differentials, Izvestiya AN Arm. SSR, ser. Math. , 24, 1. (in Russian). , pp. 93-98, (1989)
    Published translation
    Soviet Journal of Contemporary Math. Analysis, 24, 1
    (1989)
  23. Sahakian A. A., On Bohr's Theorem for Multiple Trigonometric Series, Mat. Zametki, 46, 2, 94--103 (in Russian). , (1989)
    Published translation
    Mat. Notes, 46, 2
    (1989)
  24. Sahakian A. A. , Hakopian A. A., On System of Differential Equations, connected with the Polynomial Class of Shifts of Box-Spline, Mat. Zametki, 44, (in Russian). , pp. 705-724, (1988)
    Published translation
    Mat. Notes, 44
    (1988)
  25. Sahakian A. A. , Musheghian G. M., On Uniqueness of Everywhere convergent Rearranged Series with respect to Trigonometric System and Orthonormal Bases of the space C(0,1), Izvestiya AN Arm. SSR, ser. Math. , 22, 6 (in Russian). , pp. 543-584, (1987)
    Published translation
    Soviet Journal of Contemporary Math. Analysis, 22, 6
    (1987)
  26. Sahakian A. A., On convergence of double Fourier Series of Functions of Bounded Harmonic Variation, Izvestiya AN Arm. SSR, ser. Math. , 21, 6 (in Russian). , pp. 517-529, (1986)
    Published translation
    Soviet Journal of Contemporary Math. Analysis
    23
    (6)
    (1989)
  27. Sahakian A. A., On functions of bounded $\Lambda$-variation, Doklady AN Arm SSR, 81, 2 (in Russian), pp. 54-58, (1985)
  28. Sahakian A. A., On divergence of Fourier series Superposition of continuous functions, Mat. Zametki, 29, 6 (in Russian). , pp. 849-858, (1981)
    Published translation
    Mat. Notes, 29, 6
    (1981)
  29. Sahakian A. A., On properties of Fourier coefficients of Superposition of Functions, DAN SSSR, 248, 2 (in Russian), pp. 302-306, (1979)
  30. Sahakian A. A., Integral modulus of smoothness and Fourier coefficients of Superposition of Functions, Mat. Sbornik, 110, 4 (in Russian), (152), pp. 597-608, (1979)

Conference Paper

  1. Sahakian A., Convergence of Fourier Series After Change of Variable, International Conference Approximation and Probability, Bedlewo, Poland, 20-24 September , (2004)
  2. Sahakian A. A., Convergence of Fourier Series after Change of Variable, International Conference Mathematics in Armenia, Advances and Perspectives, Tsahkadzor, ARMENIA, September 30 - October 7, (2003)
  3. Sahakian A. A., On Bohr's Theorem and Salem Test for Multiple Trigonometric Series, International Conference Harmonic Analysis and Approximations, Nor Amberd, Armenia, September 18--25, p. 51, (1998)
  4. Sahakian A. , Gevorgian H. , Hakopian H., Bivariate Hermite interpolation and algebraic curves, International Workshop on Multivariate Approximation and Interpolation, Montecatini, 18-19, Italy, (1995)
  5. Sahakian A. , Gevorgian H. , Hakopian H., Bivariate Hermite interpolation and numerical curves, Abstracts of International Congress of Mathematicians, Zurich, p. 107, (1994)
  6. Sahakian A. A. , Gevorgian O. V. , Hakopian H. A., Bivariate Hermite interpolation and numerical curves, Proc. of the International Conference on Open Problems in Approx. Theory, Voneshta Voda, Bulgaria, (1993)
  7. Sahakian A. , Hakopian H., Multivariate polynomial interpolation by traces on hyperplanes, International Workshop on Multivariate Approximation and Interpolation, Duisburg, pp. 4-5, (1989)
  8. Sahakian A. , Hakopian H., On certain systems of partial differential equations, International Conference on Constructive Function Theory, Varna, (1987)
  9. Sahakian A. A. , Musheghian H. M., On uniqueness of rearranged series for fixed rearrangement, Proceedings of 3-th Saratov winter school, part 2, pp. 153-154, (1986)
  10. Sahakian A. A., On Fourier Series of functions of bounded generalized variation, Abstracts of Seminar of I. N. Vekua Institute of applied mathematics, 1, 2, pp. 122-125, (1985)
  11. Sahakian A. A., On Superposition of Continuous Functions and their Fourier Series, Abstracts of All Union school on Theory of Functions. Kemerovo, (1983)
  12. Sahakian A. A., Ginovian M. S., Approximations of Traces of products of Truncated Toeplitz Operator, International Conference Harmonic Analysis and Approximations IV, Tsahkadzor, Armenia, September 19 ? 26, 2008, p. 108-110
  13. Sahakian A. A., Ginovian M. S., Approximations of Traces of products of Truncated Toeplitz Operators, International Conference Harmonic Analysis and Approximations IV, Tsahkadzor, Armenia, September 19 ? 26, 2008, p. 108-110.

Book

  1. Bojanov B. D., Hakopian H. A., Sahakian A. A., Spline Functions and Multivariate Interpolations, Kluwer Academic Publishers, (1993)
  2. A. A. Sahakian, B. S. Kashin, Orthogonal Series, Moscow, Nauka 1984, AFC 1999, (in Russian), (1984)
    Published translation
    AMS, Providence
    (1989)